A 37-year-old female asked:
Disclaimer

if a person has started taking micardis (telmisartan) since the age of about 40, are there any potential long term side effects of taking it for many years ahead.

1 doctor answer
Dr. Bennett Werner
43 years experience Cardiology
No: It's safe for the long haul but your renal function needs to be checked at least once a year and the dose adjusted if necessary.
Answered on Apr 26, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
No conception: Your hsuband's Micardis (telmisartan) has no negative on conceiving nor does your seretid. If you are unable to conceive, ask your gyn for help in the ... Read More
1
1 thank
A 52-year-old member asked:
Dr. John Szawaluk
30 years experience Cardiology
Generally well: Tolerated. Side effects include: low blood pressure, lightheadedness, kidney impairment, elevated potassium, back pain, diarrhea. Less common is angio ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Christopher Nicora
23 years experience Internal Medicine
Micardis (telmisartan): No. Very well tolerated BP medicine.
1
1 thank
A 51-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Yes: Any drug can cause side effects. However, you'll only know if you'll suffer from them if you take the drug. Therefore, only take medications when the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month